# SDR ASAA2019080330302

- Difficulty date: August 3, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 20,201 hours, 6,602 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Strut
- Part number: 3400764050
- Condition: Damaged
- Location: Nr 1 Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING ON TC 78472000 #1 ENG ESN 661176 FOUND STRUT PANEL FASTENER PULLED THRU LOCATED AT 8 OCLOCK POSITION ALF. GROUNDED - YES. REPLACED #1 ENG FAN DUCT PANEL 8 OCLOCK POSITION REF B737-900 AMM 72-23-07.
